# SDR DALA2016022301331

- Difficulty date: February 22, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N991DL
- Make and model: Doug MD-88
- Aircraft serial: 53343
- Aircraft time: 62,966 hours, 45,352 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON OTBD EDGE AT LT WING TIP.  DENT AND CRACKS ON OTBD EDGE AT LT WING TIP, WAS REPAIRED IAW EA 09-478904-14 MA, REV ORIGINAL AND AREA WAS TREATED IAW PS 900-2-4-1, N02.
